# SDR USAASB00154

- Difficulty date: June 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND SEVERAL LOW LEVEL EMERGENCY EXIT LIGHTS IN THE CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK ON THE M1645 BATTERY MODULE.  OPERATIONAL CHECK GOOD.  (M)
